# SDR ABXA20250206035

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,522 hours, 34,463 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A/C EVAL FLIGHT ,AT CLIMBOUT LE SLAT ASYM ON EICAS AND LEADING EDGE DESCREET LIGHT , RAN CHECKLIST AND DECLARED AN EMERGENCY PERFORMED (ATB) AND RETURNED TO FIELD.MTX GROUNDED AC AND TROUBLE SHOT AND  . ADJUSTED GAP ON LEADING EDGE SLAT TARGET PROX SENSOR ON #8 SLAT. ADJUSTED IAW B767 AMM 27-81-04. OPS CHECK GOOD. MTX RETURNED AC TO SERVICE.
